# SDR HEEA955235

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 5035P2P44
- Condition: Case Leak
- Location: Cockpit Encode
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CASE LEAK. TIME SINCE REPAIR 345:55.
